# SDR REXA2012080401077

- Difficulty date: June 25, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,719 hours, 18,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS 621 BULKHEAD LEFT OBLIQUE ANGLE IS CRACKED.  REPAIRED IAW REO 601R-53-61-100 AND 601R-53-61-422.
